# SDR UPS04843057

- Difficulty date: July 15, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: First Aid Kit
- Condition: Worn
- Location: C1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, C-1 DOOR FWD LOWER GUIDE PIN FITTING WORN.  REMOVED FITTING IAW DC8 SRM 51-3-0 AND 51-1-20D.  ORIG MAT .250 IAW DAC DWG 5754075 MAT REMAINING .130, LOCATED AND DRILLED IAW DC8 SRM 51-1-24.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.
